How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Doctor (other than dermatologist)
Category: Dermatology
Satisfied Customers: 40693
Experience:  MD
23744323
Type Your Dermatology Question Here...
Dr Basu is online now

My skin is thinning especially on my arms. I have been using

Customer Question

My skin is thinning especially on my arms. I have been using Dermovate cream for bullous pemphigoid but ma now just on a low dose of steroid tablets and antibiotics. I am 86 years old. Should I worry?
JA: How long have you been using Dermovate? Any improvements so far?
Customer: I used it for several weeks but stopped using it 2 months agp on my consultants advice
JA: Got it. Have you seen a dermatologist about pemphigoid?
Customer: Yes, and I have been following a course of treatment for 7 months. the symptoms have now ore or less disappeared
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Dermatologist should know?
Customer: No
Submitted: 16 days ago.
Category: Dermatology
Expert:  Dr Basu replied 16 days ago.

Hi there,
I am an experienced Medical Specialist.
I am here to address your concerns and provide great service.

You are experiencing steroid related side effects --causes skin thinning and bruising.

You should take iron 60 mg daily, Biotin 500 mcg daily, vitamin C 500 mg daily, vitamin D3 2000 IU daily to promote good skin tone.

You should consider hyaluronic acid containing facial moisturizer to give good skin tone and prevent dryness.

The common one will be Neutragena hydroboost gel cream.